BibTeX record journals/im/HoornL15

download as .bib file

@article{DBLP:journals/im/HoornL15,
  author    = {Pim van der Hoorn and
               Nelly Litvak},
  title     = {Degree-Degree Dependencies in Directed Networks with Heavy-Tailed
               Degrees},
  journal   = {Internet Mathematics},
  volume    = {11},
  number    = {2},
  pages     = {155--179},
  year      = {2015},
  url       = {https://doi.org/10.1080/15427951.2014.927038},
  doi       = {10.1080/15427951.2014.927038},
  timestamp = {Tue, 06 Jun 2017 22:22:56 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/im/HoornL15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics